# SDR DALA2018030601397

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FUEL TANK LOWER SKIN STA Y=747 X=-23 AT RT WHEEL WELL. CORROSION LEVEL 2, CORROSION WAS REWORKED PER ER/A 566336-14AD REV ORIGINAL AND ETI-17-18-018 REV 1. PER ER/A 566336-14AD REV ORIGINAL SECTION DTE.
